# SDR P2EA99038

- Difficulty date: January 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 480-495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.  SKIN CRACKED AT FORWARD CARGO DOORWAY AFT LOWER CORNER.  DEFECT SIZE:  0.500 INCH.  REPAIRED FORWARD CARGO DOOR CUT-OUT SKIN BETWEEN BS 480 AND BS 497 FROM STR 22R TO STR 26R PER COOPESSA B.O. COO-SJO-3-53-008-99 DATED 1-19-99 AND BOEING FAX COO-SJO-99-0041RR DATED DOCUMENTED ON FAA FORM 8110-3.  APPROVED AND SUBMITTED BY FAA DER C.L. JENSEN DESIGNATION NM-2605 DATED 1-26-99.  SEE COOPESA W.O. M1-0005-1-94, VAN 100 NR 326 FOR TECHNICAL INFORMATION.  (X)
